5 day countdown until departure
Trip Start Nov 30, 2007
13Trip End Dec 10, 2007
Map your own trip!
Show trip route
I started taking the Mefloquine yesterday and today I had a rash all over my body! I guess it's possible that it is the medicine, but I think it might be nerves. If I still have it on Tuesday, I'll be sure to talk with my doctor. I have an appointment with him to get my 2nd Hepatitis A/B shot anyway. I also want to ask him about taking something with me for my migraines. I had one on Thanksgiving and all my Imitrex shots were expired!
I have a lot to accomplish in the next several days, but I'm sure I'll survive it all. I still can't believe I'm in the midst of planning a trip to Africa when we are only weeks away from Christmas. I feel so lucky to have my family that is so supportive and loving. I really wish I was going to experience this with them, but I also know that I am really going to enjoy my time with my sister and nephew.